# SDR CALA2009081000447

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 26,773 hours, 8,113 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, LT HORIZ STAB LOWER SKIN HAS THREE CRACKS AT STAB STA 129.5 IN LONG CRACK FWD 9 IN.  FWD OF REAR SPAR, 1.0 IN LONG CRACK 17 IN FWD OF REAR SPAR, AND A 2.0 IN CRACK 24 IN FWD OF REAR SPAR INSTALLED REPAIRS PER ECRA 5510-02043, SEE L/P 9709483 SEQ N2 65 FOR DIP INITIATED.
